Home    eJManager.com Add Your Journal   |    Follow on Twitter   |    Subscribe to List

Directory for Medical Articles
 

Open Access

Case Report

Journal-CVS. 2015; 3(4): 88-90


Rare cause of pulmonary thromboembolism after CABG: Heparin-induced thrombocytopenia

Suleyman Surer, Onur Saydam, Kasim Karapinar.

Abstract
A 66-year-old woman was admitted to our hospital for coronary angiography one week priorly. She had undergone on-pump coronary artery bypass operation uneventfully. She experienced shortness of breath and hypotension on postoperative day 8. Diagnosis of heparin-induced thrombocytopenia was suspected because of a continuing fall of platelet counts. Tissue plasminogen activator was given with Endowave infusion catheter system for 24 hours. Platelets were counted daily and above 50.000/mm3. Fondaparinux was initiated She was discharged with warfarin therapy.

Key words: Heparin-induced thrombocytopenia; coronary artery bypass; pulmonary thromboembolism


Full text links

Share this Article




ScopeMed Home
Follow ScopeMed on Twitter
Article Tools
Job Opportunities/Service Offers
eJManager OJMS
eJPort Journal Hosting
About ScopeMed
Terms & Conditions
Privacy Policy
Suggest a Journal
Publisher Login
Contact Us

The articles in Scopemed are open access articles licensed under the terms of the Creative Commons Attribution Non-Commercial License (http://creativecommons.org/licenses/by-nc/3.0/) which permits unrestricted, non-commercial use, distribution and reproduction in any medium, provided the work is properly cited.
ScopeMed is a Service of eJManager LLC Publishing for Scientific Publications. Copyright © ScopeMedź Information Services.
Scopemed Buttons